# SDR FDEA202105041095

- Difficulty date: May 4, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 82,240 hours, 16,701 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894502
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED LEADING EDGE COMPARTMENT BEADED DOUBLER STATION XOS 700   FOUND CRACKED. RIGHT HAND WING FIXED LEADING EDGE COMPARTMENT DOUBLER AT STATION XOS 700   REPAIR CARRIED OUT AS PER SRM 57-40-02-2R REPAIR 15 FIGURE 203. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
